MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90182
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during the study procedure, the intracranial carotid dissection was occurred.Therefore, stenting of carotid dissection was performed along with medical management in response to the patient¿s dissection.The procedure was completed, and the event was resolved with the thrombolysis in cerebral infarction (tici) score of grade 2a.The patient was discharged with institute of health stroke scale (nihss) of 13.It¿s indicated that there was relationship between the event to the subject device (retriever) and index procedure.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'patient vessel dissection' is known and anticipated complications to these types of procedures and patient condition and are listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description
It was reported that during the study procedure, the intracranial carotid dissection was occurred.Therefore, stenting of carotid dissection was performed along with medical management in response to the patient¿s dissection.The procedure was completed, and the event was resolved with the thrombolysis in cerebral infarction (tici) score of grade 2a.The patient was discharged with institute of health stroke scale (nihss) of 13.It¿s indicated that there was relationship between the event to the subject device (retriever) and index procedure.No other information was provided.Update information: based on additional information received on 03-august-2022 from the medical safety indicated that the initial reported dissection (in ibm edc) has been cancelled in medidata edc.It means that the dissection was initially reported but later the site considered there was no ae to report.
 
Additional Manufacturer Narrative
B1 averse event/product problem: corrected :no adverse event.B2 outcomes attributed to ae : corrected : no outcomes attributed to ae.H1 type of reportable event: corrected : no serious injury.Device code grid : corrected: no apparent adverse event.F10 / h6 health effect - clinical code: corrected to: no health consequences or impact.F10 / h6 health effect - impact code: corrected to health impact code grid.B5 executive summary: updated.Based on additional information received on 03-august-2022 from the medical safety indicated that the initial reported dissection (in ibm edc) has been cancelled in medidata edc.It means that the dissection was initially reported but later the site considered there was no ae to report.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TREVO XP PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key10293836
Report Number3012931345-2020-00104
Device Sequence Number2655013
Product Code NRY
UDI-Device Identifier00815742001822
UDI-Public00815742001822
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K132641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90182
Device Catalogue Number90182
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/20/2020
08/03/2022
Initial Report FDA Received Date07/19/2020
Supplement Report FDA Received Date08/25/2020
08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON GUIDE CATHETER (STRYKER); BALLOON GUIDE CATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexUnknown